MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® SPIRIT COMBO; INSULIN INFUSION PUMP

ROCHE DIABETES CARE, INC. ACCU-CHEK ® SPIRIT COMBO; INSULIN INFUSION PUMP
Model Number 05391512001
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the acoustic alert in the infusion device was no longer functioning after the battery was changed.

Brand Name
ACCU-CHEK ® SPIRIT COMBO
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key9903299
Report Number3011393376-2020-01223
Device Sequence Number754425
Product Code LZG
UDI-Device Identifier04015630883479
UDI-Public04015630883479
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111353
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number05391512001
Device Catalogue Number05391512001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2020
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date05/26/2020
Patient Sequence Number1
Patient Age67 YR
Patient Weight157